MathSciNet Relay Station
MathSciNet bibliographic data
MR991708 (90f:54059) 54F45 (54B25)
Rubin, Leonard R. Irreducible representations of normal spaces. Proc. Amer. Math. Soc. 107 (1989), no. 1, 277–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement